NEXT DAY DELIVERY
Order before 2pm
Free Shipping
Spend over €58
FREE CLICK & COLLECT
Learn More
I confirm that I have read the information in this questionnaire and will follow the advice shown here and in the product leaflet.
See package leaflet for further information.
WarningsThe product should only be used when clearly necessary.
CONTAINS PARACETAMOLDo not take with other paracetamol containing products.Immediate medical advice should be sought in the event of overdose, even if you feel well, because of risk of delayed, serious liver damagePlease read the enclosed leaflet carefully.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients.
Do not use after the expiry date shown on the carton and sachet.
Ingredients (per sachet): Paracetamol 1000mg, Guaifenesin 200mgEach sachet contains Sucrose, Sodium and Aspartame (E951)